# SDR ASAA2015053011903

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,207 hours, 1,385 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED AFTER GROUND POWER FELL OFF LINE.  ACFT GROUNDED. PERFORMED AMM TEST 24-21-801 ELECTRIC LIGHT BITE TEST.  CLEARED FAULT SPCU I AND RETESTED, ALL FAULTS CLEARED.
